Clifford Algebras, Hypercomplex Numbers and Nonlinear Equati…

Emerging


2
Citations
0
Refs
2023
Year
Search Works
Work Details
  • DOI 10.7546/giq-25-2023-47-72
  • OpenAlex ID W4391079080
  • Type Article
  • Language EN
  • Published 01 Jan 2023
  • Volume 25
  • Pages 47–72
  • Source Geometry Integrability and Quantization
  • FWCI 0.90
  • Added 22 Jan 2024
  • Updated 11 Sep 2026
MENU
0

Clifford Algebras, Hypercomplex Numbers and Nonlinear Equations in Physics

Article 2023 EN

Hypercomplex number systems are vector algebras with the definition of multiplication and division of vectors, satisfying the associativity and distributive law. In this paper, some new types of hypercomplex numbers and their fundamental properties are introduced, the Clifford algebra formalisms of hydrodynamics and gauge field equations are established, and some novel consistent conditions helpfu…

2

Citations

0

References

1

Authors

0.90

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Ying-Qiu Gu Corresponding —

Data: OpenAlex